# SDR CALA2013090290906

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft time: 72,035 hours, 10,299 cycles
- Engine: Pwa PW40903
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ANGLE GEARBOX SHOWS SIGNS OF OIL LEAKING.  SPRAYED DOWN AREA OF NR 2 ENGINE ANGLE GEARBOX WITH ALCOHOL, 5 MINUTE IDLE RUN ENGINE, CONFIRMED OIL LEAK & POSSIBLE CRACK IN CASE, OIL COMING OUT OF GEARBOX COVER.  REPLACED ANGLE GEARBOX COVER O-RING IPC 72-62-00-003 ITEM 130, COVERED O-RING ITEM 30 & FLAT PLUG O-RING ITEM 1 IPC 72-62-00-004.  CLEANED, DRIED AREA & RAN ENGINE.  FOUND GEARBOX WET WITH OIL.  TIGHTENED CONNECTOR ON ANGLE GEARBOX, AND SAFETIED.  RAN NR 2 ENGINE LEAK CHECKED OKAY.
